English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6487/11649
Visitors : 28515085      Online Users : 470
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8901

Title: Systems of Simultaneous Generalized Vector Quasiequilibrium Problems and their Applications
Authors: Q.H.Ansari;L.J. Lin;L.B.Su
Contributors: 數學系
Keywords: Systems of simultaneous generalized vector equilibrium
;systems of vector saddle point problems;systems of minimax
;Debreu-type equilibrium problems;properly convex
Date: 2005-10
Issue Date: 2011-05-10T06:48:26Z
Publisher: Springer Verlag
Abstract: In this paper, we introduce systems of simultaneous generalized
vector equilibrium problems and prove the existence of their
solutions. As application of our results, we derive the existence theorems
for solutions of systems of vector saddle–point problems. Consequently,
we prove the existence of a solution of systems of generalized
minimax inequalities. Further application of our results is also given
to establish the existence of a solution of a Debreu-type equilibrium
problem for vector-valued functions.
Relation: Journal of Optimization Theory and Applications, 127(1):27-44
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback